# SDR UALA2010060902003

- Difficulty date: June 9, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 76,426 hours, 12,414 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 618
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE ON ARRIVAL, DAMAGE IS AN EDGE GOUGE AFT OF FWD CARGO DOOR STA 618 APPROX 3.5' ABOVE BOTTOM OF DOOR FRAME. GOUGE IS THE FULL DEPTH OF SKIN AT THE EDGE OF THE FRAME 0.160", GOUGE STARTS 3-16" FROM AN EDGE OF A RIVET, THE RIVET CTR IS 13-16" FROM THE EDGE, GOUGE STARTS WITH 0.040 DEPTH AND TAPERS TO THE FULL DEPT OF THE SKIN IN THAT AREA ON THE EDGE, THE DOUBLER UNDER THE SKIN HAS A SLIGHT DENT.  REPAIRED REF UA-EVA-73854. REQUIRES RECHECK HFEC INSPECTION OF OUTER SKIN AT FASTENER HOLES EVERY "A" CHK AND PERMANENT.
